ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Metric geometry of the Kobayashi metric

Gaussier, Hervé and Seshadri, Harish (2017) Metric geometry of the Kobayashi metric. In: European Journal of Mathematics, 3 (4). pp. 1030-1044. ISSN 2199-675X

[img] PDF
eur_jou_mat_3-4_1030-1044_2017.pdf - Published Version
Restricted to Registered users only

Download (418kB) | Request a copy
Official URL: https://doi.org/10.1007/s40879-017-0177-x


We present classical results and recent developments concerning the Kobayashi metric on domains in Cn. In particular, we discuss the questions of holomorphicity of isometries and Gromov hyperbolicity of the metric.

Item Type: Journal Article
Publication: European Journal of Mathematics
Publisher: Springer International Publishing
Additional Information: The copyright for this article belongs to the Springer International Publishing.
Keywords: Convex domains; Gromov hyperbolicity; Kobayashi metric
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 May 2022 07:54
Last Modified: 29 May 2022 07:54
URI: https://eprints.iisc.ac.in/id/eprint/72781

Actions (login required)

View Item View Item